# SDR SWIA202164601

- Difficulty date: December 17, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 24L ON O/B FLANGE BETWEEN FS517-FS501 HAS EVIDENCE OF CORROSION IN MULTIPLE AREAS (MARKED)     (C-CHECK RO 2/22/2022)    REMOVED AND REPLACED STGR 24L WITH NEW SERVICEABLE UNIT APPROX AT FS485-FS533. DRILLED AND INSTALLED RIVETS COMMON TO SKIN ON STGR 24L FROM APPRO FS485-FS533 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-33200 REV G. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
